# SDR AALA202112217409

- Difficulty date: December 18, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N949NN
- Make and model: Boeing 737*
- Aircraft serial: 31192
- Aircraft time: 23,012 hours, 9,000 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG32661
- Condition: Wrong Part
- Location: Zone 800 - Doors
- Part time: 2,047 hours, 828 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INCORRECT DOOR SLIDE WAS INSTALLED ON R2 DOOR PER WORK CARD 08L22125001. REMOVED AND REPLACED L2 DOOR SLIDE PER WORK CARD 08L22125001
